Funder restrictions on application numbers lead to chaos

Bearup, D.J., Childs, D.Z. and Freckleton, R.P. (2018) Funder restrictions on application numbers lead to chaos. Trends in Ecology and Evolution, 33 (8). pp. 565-568. ISSN 0169-5347



Copyright, Publisher and Additional Information: © 2018 Elsevier.
Keywords: Chaotic dynamics; research funding; restricting applications; size effects
  • Published (online): 11 July 2018
  • Published: August 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Biological Sciences (Sheffield) > Department of Animal and Plant Sciences (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 21 Jan 2019 13:05
Last Modified: 21 Jan 2019 13:05
Published Version:
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number:
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export